Journal of Computational and Applied Mathematics, ( ISI ), Volume (282), No (1), Year (2015-6) , Pages (167-178)

Title : ( A fast convergent numerical method for matrix sign function with application in SDEs )

Authors: Ali Reza Soheili , Faezeh Toutounian Mashhad , Fazlollah Soleymani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this article, a new matrix iterative method for computing the sign of a matrix is offered. Convergence along with asymptotical stability of the presented method is studied. An accelerated form of the iteration will further be constructed. Finally, the application of the given approach in numerical solution of stochastic differential equations and in solving algebraic Riccati equations is pointed out

Keywords

, Matrix sign, Stochastic differential equations, Riccati equation, Lotka–Volterra
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1045681,
author = {Soheili, Ali Reza and Toutounian Mashhad, Faezeh and Soleymani, Fazlollah},
title = {A fast convergent numerical method for matrix sign function with application in SDEs},
journal = {Journal of Computational and Applied Mathematics},
year = {2015},
volume = {282},
number = {1},
month = {June},
issn = {0377-0427},
pages = {167--178},
numpages = {11},
keywords = {Matrix sign;Stochastic differential equations;Riccati equation;Lotka–Volterra model},
}

[Download]

%0 Journal Article
%T A fast convergent numerical method for matrix sign function with application in SDEs
%A Soheili, Ali Reza
%A Toutounian Mashhad, Faezeh
%A Soleymani, Fazlollah
%J Journal of Computational and Applied Mathematics
%@ 0377-0427
%D 2015

[Download]